Library Header Image
LSE Research Online LSE Library Services

K-stationarity and wavelets

Tong, Howell and Cheng, Bing (1998) K-stationarity and wavelets. Journal of Statistical Planning and Inference, 68 (1). pp. 129-144. ISSN 0378-3758

Full text not available from this repository.
Identification Number: 10.1016/S0378-3758(97)00138-9
Item Type: Article
Official URL:
Additional Information: © 1998 Elsevier B.V
Divisions: Economics
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Date Deposited: 07 Jul 2008 15:52
Last Modified: 15 May 2024 23:42

Actions (login required)

View Item View Item